Journal of Dynamics and Differential Equations

, Volume 22, Issue 2, pp 285–297

Problem on Minimum Wave Speed for a Lotka–Volterra Reaction–Diffusion Competition Model

Article

DOI: 10.1007/s10884-010-9159-0

Cite this article as:
Huang, W. J Dyn Diff Equat (2010) 22: 285. doi:10.1007/s10884-010-9159-0

Abstract

In this paper, by the instruction of an upper and a lower solutions and with the use of monotone iteration approach we obtain the precise minimum wave speed for the Lotka–Volterra competition model under some conditions on the parameters. Our results extended the known results in literature.

Keywords

Reaction–diffusion equation Competition model Traveling waves Minimum wave speed 

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of Alabama in HuntsvilleHuntsvilleUSA